day of rest

rest day & scooter ride…how much better does it get?

Ginger writes:

Last night Ian had a low heartrate while sleeping, which had been happening the last three nights. Everyone thinks it was likely from being on steroids, which can cause high blood pressure, so the body compensates by slowing down the heartbeat. They kept a close eye on it and did an EKG, which was normal.

As of today, we are done with campath, so we had a day of rest with no chemo, steroids or benadryl. He still had to take a few meds, but nothing that bothered him.

Tomorrow we begin a different chemo/immune suppressive drug, fludarabine.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s